# SDR A6WA201643624

- Difficulty date: February 28, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 29,686 hours, 28,599 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoiler System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 3976 ON FINAL AT FLAPS 20, RECEIVED OB GND SPOILER CAUTION.  COMPLIED WITH QRH, ALL SPOILERS DEPLOYED ON TOUCHDOWN.  COMPLIED WITH FIM RESET, MSG DID NOT CLEAR.  R & R SECU 1 IAW AMM 27-65-00.  OPERATIONS CHECKED GOOD.
